# SDR ASAA2013101812209

- Difficulty date: October 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813114
- Condition: Gouged
- Location: Bs 344-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 24.75, BS 344 TO 480 HAS NUMEROUS NICKS AND GOUGES.  ACFT GROUNDED.  R & R SEAT TRACK IAW SRM 53-00-52-2R-2 AND EA 400-53EA-04953, REV NEW.
